# SDR AALA20020988

- Difficulty date: July 4, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE FOUND SLIDE LIGHT AT L2 DOOR, INOPERATIVE.  REPLACED BATTERY PACK FOR SLIDE LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
